Buscar

Estamos realizando la búsqueda. Por favor, espere...

 Detalle_Publicacion

On Bézout inequalities for non-homogeneous polynomial ideals

Abstract: We introduce a "workable" notion of degree for non-homogeneous polynomial ideals and formulate and prove ideal theoretic Bézout inequalities for the sum of two ideals in terms of this notion of degree and the degree of generators.

 Fuente: Journal of Symbolic Computation 106 (2021) 1-22

Editorial: Elsevier

 Año de publicación: 2021

Nº de páginas: 22

Tipo de publicación: Artículo de Revista

ISSN: 0747-7171,1095-855X

 Proyecto español: MTM2014-55262-P

Url de la publicación: https://doi.org/10.1016/j.jsc.2020.11.003

Autoría

HASHEMI, AMIR

JOOS ULRICH HEINTZ

LUIS MIGUEL PARDO VASALLO

SOLERNÓ, PABLO